Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"The Numerical Solutions of Systems of Nonlinear Integral Equations with the Spline Functions"
written by Xiaoyan Liu, Yurong Pan,
published by Journal of Applied Mathematics and Physics, Vol.8 No.3, 2020
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top